Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what could cause this ?

lately all i want to do is sleep im not pregnant nor lazy this is unusual for me i did throw up but im also on chantix so i think that is why i did that

 
wendy232425

Asked by wendy232425 at 7:54 PM on Feb. 17, 2009 in Health

Level 3 (16 Credits)
This question is closed.
Answers (3)
  • you could be depressed...or just the time of season... thats how i get when its winter...i just get very tired, and lazy!
    ali_1107

    Answer by ali_1107 at 7:57 PM on Feb. 17, 2009

  • I just looked up Chantix and sleeping problems are listed as a side effect. That is likely the problem, especially if you noticed the change when you started taking it.
    hopelessnance

    Answer by hopelessnance at 10:54 PM on Feb. 17, 2009

  • i was taking it before and didnt have this problem i just started taking it again a few weeks ago but thanks ladies
    wendy232425

    Answer by wendy232425 at 7:28 AM on Feb. 18, 2009